# SDR KY7A20160516001

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 33,624 hours, 44,308 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED HOT RT NONESSENTIAL BUS CB PANEL & BURNING SMELL.  ACFT LANDED AT DESTINATION WITHOUT INCIDENT.  FOUND THAT THE RT NONESSENTIAL BUS CB OVERLAY LIGHTING PANEL WAS DAMAGED DUE TO WATER INGRESS, WHICH CAUSED ELEC SHORTING IN THE LIGHTING CIRCUITS.  NO ISSUES WERE REPORTED WHEN THE ASSOCIATED DIMMER CONTROLS WERE SET TO THE OFF POSITION.  WATER INGRESS DUE TO SUSPECTED WINDSHIELD LEAK.
